# SDR MWEA00412

- Difficulty date: May 5, 2000
- Submitted: May 9, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 9915565143
- Condition: Chafed
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD DOOR ZEE CHANNEL IS CHAFED IN THE AFT LOWER RIGHT CORNER.  REMOVED AND REPLACED ZEE.
